Previous |  Up |  Next

Article

Title: Věta o binomických sooučinitelích (Czech)
Title: A theorem on binomial coefficients (English)
Title: Über eine Eigenschaft der Binomial-Coefficienten (German)
Author: Zdráhal, Alois
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
ISSN:
Volume: 11
Issue: 1
Year: 1882
Pages: 47-48
.
Category: math
.
MSC: 05A10
MSC: 33C05
idZBL: JFM 14.0190.02
.
Date available: 2009-08-29T12:20:00Z
Last updated: 2012-05-14
Stable URL: http://hdl.handle.net/10338.dmlcz/122128
.

Files

Files Size Format View
CasPestMatFys_011-1882-1_3.pdf 339.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo